# SDR TWRA9554

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin Mechanism
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WOULD NOT GO INTO AUTO.  LUBRICATED TRIGGER PIN MECHANISM AND PIN R4 DOOR OPERATES NORMAL IN ALL FUNCTIONS.  (M)
